# SDR GTIA201312151072

- Difficulty date: December 15, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 1,761 hours, 821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Frozen
- Location: Lt Doorway
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RECEIVED LT DOOR FWD CABIN ON ECAM.  CLEANED DOOR FRAME OF ICE AND DEBRIS. PERFORMED DOOR WARNING, OPS CHECKED IAW AMM.  NO FAULT AT THIS TIME. ACFT OK FOR SERVICE.
